Scientific Electronic Library Online

Coleção da biblioteca
versão impressa ISSN 0716-0917

Fascículo mais visitados

(medido através do acesso ao sumário,
aos resumos e aos artigos em HTML e em PDF

*  A contagem iniciou-se em Janeiro de 2009.


Mostra os fascículos visitados vezes ou mais.    

Página1 de 5 [Primeira]  [Anterior]  [Próxima]  [Última]

n. de acessos

referência ao artigo

1254 ARTOLA PIMENTEL, MARIA DE LOURDES. PROCEDIMIENTO MATEMATICO PARA EVALUAR EL TRANSITO HACIA EMPRESAS DE CLASES. GENERALIDADES. Proyecciones, 2002, vol.21, no.2, p.127-139. ISSN 0716-0917.

        · resumo em espanhol     · texto em espanhol

1203 GALEANO ANDRADES, RAFAEL, OROZCO HERRERA, BERNARDO e VÁSQUEZ ÁVILA, MARÍA OFELIA. ECUACIÓN DE ENSKOG CON TÉRMINO FUERZA. Proyecciones (Antofagasta), 2008, vol.27, no.1, p.15-28. ISSN 0716-0917.

        · resumo em espanhol     · texto em espanhol

1033 CALDAS, M, JAFARI, S, RAJESH, N et al. ON ĝ-HOMEOMORPHISMS IN TOPOLOGICAL SPACES. Proyecciones (Antofagasta), 2009, vol.28, no.1, p.1-19. ISSN 0716-0917.

        · resumo em inglês     · texto em inglês

934 NAVALAGI, Govindappa e HANIF PAGE, Md. θ-GENERALIZED SEMI-OPEN AND θ-GENERALIZED SEMI-CLOSED FUNCTIONS. Proyecciones (Antofagasta), 2009, vol.28, no.2, p.111-123. ISSN 0716-0917.

        · resumo em inglês     · texto em inglês

908 BAYRAMOGLU, M e OZDEN KOKLU, K. GREEN’S FUNCTION OF DIFFERENTIAL EQUATION WITH FOURTH ORDER AND NORMAL OPERATOR COEFFICIENT IN HALF AXIS. Proyecciones, 2003, vol.22, no.1, p.15-30. ISSN 0716-0917.

        · resumo em inglês     · texto em inglês

786 SINGH PARIHAR, Hari. INCLUSION RELATIONS FOR K-UNIFORMLY STARLIKE FUNCTIONS AND SOME LINEAR OPERATOR. Proyecciones (Antofagasta), 2009, vol.28, no.2, p.169-180. ISSN 0716-0917.

        · resumo em inglês     · texto em inglês

620 SAMEENA, K e S. SUNITHA, M. FUZZY GRAPHS IN FUZZY NEURAL NETWORKS. Proyecciones (Antofagasta), 2009, vol.28, no.3, p.239-252. ISSN 0716-0917.

        · resumo em inglês     · texto em inglês

609 HANAFY, I. M, ABD EL AZIZ, A. M e SALMAN, T. M. SEMI θ- COMPACTNESS IN INTUITIONISTIC FUZZY TOPOLOGICAL SPACES. Proyecciones (Antofagasta), 2006, vol.25, no.1, p.31-45. ISSN 0716-0917.

        · resumo em inglês     · texto em inglês

605 ELAL-OLIVERO, David. ALPHA-SKEW-NORMAL DISTRIBUTION. Proyecciones (Antofagasta), 2010, vol.29, no.3, p.224-240. ISSN 0716-0917.

        · resumo em inglês     · texto em inglês

579 SHUKLA, AJAY K e PRAJAPATI, JYOTINDRA C. SOME REMARKS ON GENERALIZED MITTAG-LEFFLER FUNCTION. Proyecciones (Antofagasta), 2009, vol.28, no.1, p.27-34. ISSN 0716-0917.

        · resumo em inglês     · texto em inglês

551 IBRAHIM, A. A e AUDU, M. S. ON WREATH PRODUCT OF PERMUTATION GROUPS. Proyecciones (Antofagasta), 2007, vol.26, no.1, p.73-90. ISSN 0716-0917.

        · resumo em inglês     · texto em inglês

536 CORTÉS VEGA, LUIS A., ROJAS CASTRO, DANIZA E., SANTIAGO AYALA, YOLANDA S. et al. A TECHNIQUE BASED ON THE EUCLIDEAN ALGORITHM AND ITS APPLICATIONS TO CRYPTOGRAPHY AND NONLINEAR DIOPHANTINE EQUATIONS. Proyecciones (Antofagasta), 2007, vol.26, no.3, p.309-339. ISSN 0716-0917.

        · resumo em inglês     · texto em inglês

462 CALDAS, MIGUEL, NAVALAGI, GOVINDAPPA e SARAF, RATNESH. ON FUZZY WEAKLY SEMIOPEN FUNCTIONS. Proyecciones, 2002, vol.21, no.1, p.51-63. ISSN 0716-0917.

        · resumo em inglês     · texto em inglês

437 LEAO JR., D., FRAGOSO, M. e RUFFINO, P. REGULAR CONDITIONAL PROBABILITY, DISINTEGRATION OF PROBABILITY AND RADON SPACES. Proyecciones, 2004, vol.23, no.1, p.15-29. ISSN 0716-0917.

        · resumo em inglês     · texto em inglês

436 BOUKHRISSE, HAFIDA e MOUSSAOUI, MIMOUN. CRITICAL POINT THEOREMS AND APPLICATIONS. Proyecciones, 2002, vol.21, no.3, p.261-276. ISSN 0716-0917.

        · resumo em inglês     · texto em inglês

415 ESHAGHI GORDJI, M e GHOBADIPOUR, N. GENERALIZED ULAM-HYERS STABILITIES OF QUARTIC DERIVATIONS ON BANACH ALGEBRAS. Proyecciones (Antofagasta), 2010, vol.29, no.3, p.209-226. ISSN 0716-0917.

        · resumo em inglês     · texto em inglês

409 MENDOZA TORRES, FRANCISCO JAVIER, ESCAMILLA REYNA, JUAN ALBERTO e RAGGI CÁRDENAS, MA. GUADALUPE. ABOUT AN EXISTENCE THEOREM OF THE HENSTOCK - FOURIER TRANSFORM. Proyecciones (Antofagasta), 2008, vol.27, no.3, p.307-318. ISSN 0716-0917.

        · resumo em inglês     · texto em inglês

405 AKKOUCHI, Mohamed. Generalized Ulam-Hyers-Rassias stability of a Cauchy type functional equation. Proyecciones (Antofagasta), 2013, vol.32, no.1, p.15-29. ISSN 0716-0917.

        · resumo em inglês     · texto em inglês

396 VERA VILLAGRÁN, OCTAVIO PAULO. GAIN OF REGULARITY FOR AN NONLINEAR DISPERSIVE EQUATION KORTEWEG - DE VRIES - BURGERS TYPE. Proyecciones (Antofagasta), 2000, vol.19, no.3, p.207-226. ISSN 0716-0917.

        · texto em inglês

396 ROJO, OSCAR. THE SPECTRUM OF THE LAPLACIAN MATRIX OF A BALANCED 2p-ARY TREE. Proyecciones (Antofagasta), 2004, vol.23, no.2, p.131-149. ISSN 0716-0917.

        · resumo em inglês     · texto em inglês

393 SRINIVAS, K. V. R e ANASUYA, Y. L. PARTIAL ORDERS IN REGULAR SEMIGROUPS. Proyecciones (Antofagasta), 2010, vol.29, no.3, p.193-199. ISSN 0716-0917.

        · resumo em inglês     · texto em inglês

392 MOUSSAOUI, M. e MOUSSAOUI, M. NONLINEAR ELLIPTIC PROBLEMS WITH RESONANCE AT THE TWO FIRST EIGENVALUE: A VARIATIONAL APPROACH. Proyecciones, 2001, vol.20, no.1, p.33-51. ISSN 0716-0917.

        · resumo em inglês     · texto em inglês

389 SOFO, ANTHONY. ON SUMS OF BINOMIAL COEFFICIENTS. Proyecciones (Antofagasta), 2009, vol.28, no.1, p.35-45. ISSN 0716-0917.

        · resumo em inglês     · texto em inglês

373 POGáNY, Tibor K e SAXENA, Ram K. Some mathieu-type series for the I-function occuring in the fokker-planck equation. Proyecciones (Antofagasta), 2011, vol.30, no.1, p.111-122. ISSN 0716-0917.

        · resumo em inglês     · texto em inglês

371 AYALA, JOSE, CORBIN, PATRICK, MC CONVILLE, KELLY et al. MORSE DECOMPOSITION, ATTRACTORS AND CHAIN RECURRENCE. Proyecciones (Antofagasta), 2006, vol.25, no.1, p.79-109. ISSN 0716-0917.

        · resumo em inglês     · texto em inglês

367 REJALI, A. e VISHKI, H. R. E. REGULARITY AND AMENABILITY OF THE SECOND DUAL OF WEIGHTED GROUP ALGEBRAS. Proyecciones (Antofagasta), 2007, vol.26, no.3, p.259-267. ISSN 0716-0917.

        · resumo em inglês     · texto em inglês

366 SHI, FU-GUI. A NEW APPROACH TO ALMOST FUZZY COMPACTNESS. Proyecciones (Antofagasta), 2009, vol.28, no.1, p.75-87. ISSN 0716-0917.

        · resumo em inglês     · texto em inglês

358 GUTIÉRREZ, SERGIO. DISEÑO ÓPTIMO Y HOMOGENIZACIÓN. Proyecciones (Antofagasta), 2000, vol.19, no.3, p.271-289. ISSN 0716-0917.

        · texto em espanhol

351 VIVIN J, Vernold, ALI M. M, Akbar e KALIRAJ, K. ON HARMONIOUS COLORING OF TOTAL GRAPHS OF C(Cn), C(K1,n) AND C(Pn). Proyecciones (Antofagasta), 2010, vol.29, no.1, p.57-76. ISSN 0716-0917.

        · resumo em inglês     · texto em inglês

347 RUI SHI, Shu. MEASURES OF FUZZY SUBGROUPS. Proyecciones (Antofagasta), 2010, vol.29, no.1, p.41-48. ISSN 0716-0917.

        · resumo em inglês     · texto em inglês

346 JINMING, Fang e YUANMEI, Guo. CONNECTEDNESS IN JÄGER - ŠOSTAK'S I-FUZZY TOPOLOGICAL SPACES. Proyecciones (Antofagasta), 2009, vol.28, no.3, p.209-226. ISSN 0716-0917.

        · resumo em inglês     · texto em inglês

344 CASTILLO, SAMUEL e PINTO, MANUEL. ASYMPTOTICS FOR SECOND ORDER DELAYED DIFFERENTIAL EQUATIONS. Proyecciones (Antofagasta), 2007, vol.26, no.1, p.91-103. ISSN 0716-0917.

        · resumo em inglês     · texto em inglês

338 OCHOA C, Carlos Orlando e LUNA - TORRES, Joaquín. PRODUCTS OF LF-TOPOLOGIES AND SEPARATION IN LF-TOP. Proyecciones (Antofagasta), 2009, vol.28, no.2, p.181-201. ISSN 0716-0917.

        · resumo em inglês     · texto em inglês

335 BONI, THÉODORE K e KOUAKOU, THIBAUT K. NUMERICAL QUENCHING FOR A SEMILINEAR PARABOLIC EQUATION WITH A POTENTIAL AND GENERAL NONLINEARITIES. Proyecciones (Antofagasta), 2008, vol.27, no.3, p.259-287. ISSN 0716-0917.

        · resumo em inglês     · texto em inglês

333 HENRÍQUEZ, HERNÁN e CASTILLO, GENARO. COMPENSATORS FOR SINGULAR CONTROL SYSTEMS WITH DELAYS IN OUTPUTS. Proyecciones (Antofagasta), 2004, vol.23, no.3, p.253-279. ISSN 0716-0917.

        · resumo em inglês     · texto em inglês

332 CORTES, LUIS e SANTIAGO, YOLANDA. ABOUT DECAY OF SOLUTION OF THE WAVE EQUATION WITH DISSIPATION. Proyecciones (Antofagasta), 2007, vol.26, no.1, p.37-71. ISSN 0716-0917.

        · resumo em inglês     · texto em inglês

326 BATIR, NECDET. SHARP INEQUALITIES FOR FACTORIAL n. Proyecciones (Antofagasta), 2008, vol.27, no.1, p.97-102. ISSN 0716-0917.

        · resumo em inglês     · texto em inglês

320 ABUJABAL, H. A. S., OBAID, M.A. e KHAN, M. A. ON STRUCTURE AND COMMUTATIVITY OF NEAR - RINGS. Proyecciones, 2000, vol.19, no.2, p.113-124. ISSN 0716-0917.

        · texto em inglês

309 AHMAD KHAN, Mumtaz e ALIDAD, Bahman. POLYNOMIAL SETS GENERATED BY e tf(xt)?(yt). Proyecciones (Antofagasta), 2010, vol.29, no.3, p.201-207. ISSN 0716-0917.

        · resumo em inglês     · texto em inglês

308 LAGOS ÁLVAREZ, B, FERREIRA, G e VALENZUELA HUBE, M. A proposed reparametrization of gamma distribution for the analysis of data of rainfall-runoff driven pollution. Proyecciones (Antofagasta), 2011, vol.30, no.3, p.415-439. ISSN 0716-0917.

        · resumo em inglês     · texto em inglês

302 ARGYROS, Ioaniss K e HITLOUT, Saïd. On the Gauss-Newton method for solving equations. Proyecciones (Antofagasta), 2012, vol.31, no.1, p.11-24. ISSN 0716-0917.

        · resumo em inglês     · texto em inglês

300 JIANG, Cui-Mei e FANG, Jin-Ming. Some separation axioms in L-topological spaces. Proyecciones (Antofagasta), 2012, vol.31, no.2, p.125-147. ISSN 0716-0917.

        · resumo em inglês     · texto em inglês

298 BATAINEH, Ahmad H. A e SULAIMAN, Ibrahim M. A. SOME DIFFERENCE SEQUENCES DEFINED BY A SEQUENCE OF MODULUS FUNCTIONS. Proyecciones (Antofagasta), 2010, vol.29, no.1, p.1-8. ISSN 0716-0917.

        · resumo em inglês     · texto em inglês

294 CALDAS, Miguel e JAFARI, Saeid. On strongly faint e-continuous functions. Proyecciones (Antofagasta), 2011, vol.30, no.1, p.29-41. ISSN 0716-0917.

        · resumo em inglês     · texto em inglês

293 CHAOUCH, MOHAMET AlÍ e TORKI - HAMZA, NABILA. ON SOME INFINITESIMAL AUTOMORPHISMS OF RIEMANNIAN FOLIATION. Proyecciones (Antofagasta), 2007, vol.26, no.1, p.01-25. ISSN 0716-0917.

        · resumo em inglês     · texto em inglês

287 W. GóMEZ, Héctor e S. SALINAS, Hugo. INFORMATION MATRIX FOR GENERALIZED SKEW - NORMAL DISTRIBUTIONS. Proyecciones (Antofagasta), 2010, vol.29, no.2, p.83-92. ISSN 0716-0917.

        · resumo em inglês     · texto em inglês

284 PAZOTO, ADEMIR F., COELHO, LUCICLÉIA e COIMBRA CHARAO, RUY. UNIFORM STABILIZATION OF A PLATE EQUATION WITH NONLINEAR LOCALIZED DISSIPATION. Proyecciones (Antofagasta), 2004, vol.23, no.3, p.205-234. ISSN 0716-0917.

        · resumo em inglês     · texto em inglês

280 HENRÍQUEZ, HERNÁN R. DIFFERENTIABILITY OF SOLUTIONS OF LINEAR FUNCTIONAL DIFFERENTIAL EQUATIONS WITH INFINITE DELAY. Proyecciones, 2002, vol.21, no.2, p.155-174. ISSN 0716-0917.

        · resumo em inglês     · texto em inglês

277 PATHAN, M. A. e KHAN, SUBUHI. ON CERTAIN PROPERTIES OF SOME GENERALIZED SPECIAL FUNCTIONS. Proyecciones, 2003, vol.22, no.1, p.81-89. ISSN 0716-0917.

        · resumo em inglês     · texto em inglês

276 LABARCA, Rafael e MOREIRA, Carlos. BIFURCATION OF THE ESSENTIAL DYNAMICS OF LORENZ MAPS ON THE REAL LINE AND THE BIFURCATION SCENARIO FOR LORENZ LIKE FLOWS: THE CONTRACTING CASE. Proyecciones (Antofagasta), 2010, vol.29, no.3, p.241-289. ISSN 0716-0917.

        · resumo em inglês     · texto em inglês

269 AHMAD KHAN, Mumtaz e NISAR, k. S. On binomial operator representations of certain polynomial. Proyecciones (Antofagasta), 2011, vol.30, no.2, p.137-148. ISSN 0716-0917.

        · resumo em inglês     · texto em inglês

267 BOUTAYEB, ABDESSLAM e CHETOUAN, ABDELAZIZ. GALERKIN APPROXIMATION FOR A SEMI LINEAR PARABOLIC PROBLEM WITH NONLOCAL BOUNDARY CONDITIONS. Proyecciones, 2004, vol.23, no.1, p.31-48. ISSN 0716-0917.

        · resumo em inglês     · texto em inglês

266 HERNÁNDEZ, EDUARDO. REGULARITY OF SOLUTIONS OF PARTIAL NEUTRAL FUNCTIONAL DIFFERENTIAL EQUATIONS WITH UNBOUNDED DELAY. Proyecciones, 2002, vol.21, no.1, p.65-95. ISSN 0716-0917.

        · resumo em inglês     · texto em inglês

265 AL-OMARI, Amer Ibrahim, KAMARULZAMAN, Ibrahim e SYAM, Mahmoud Ibrahim. Investigating the Use of Stratified Percentile Ranked Set Sampling Method for Estimating the Population Mean. Proyecciones (Antofagasta), 2011, vol.30, no.3, p.351-368. ISSN 0716-0917.

        · resumo em inglês     · texto em inglês

259 ROMAN F, HERIBERTO e FLORES F, ARTURO. A NOTE ON PROJECTION OF FUZZY SETS ON HYPERPLANES. Proyecciones, 2001, vol.20, no.3, p.339-349. ISSN 0716-0917.

        · resumo em inglês     · texto em inglês

259 DURÁN, M, ORTEGA-TORRES, E e ROJAS-MEDAR, M. STATIONARY SOLUTIONS OF MAGNETO-MICROPOLAR FLUID EQUATIONS IN EXTERIOR DOMAINS. Proyecciones, 2003, vol.22, no.1, p.63-79. ISSN 0716-0917.

        · resumo em inglês     · texto em inglês

256 SINGH PARIHAR, Hari. ON TURÁN'S TYPE INEQUALITIES FOR SOME SPECIAL FUNCTIONS AND OPERATORS. Proyecciones (Antofagasta), 2010, vol.29, no.2, p.93-100. ISSN 0716-0917.

        · resumo em inglês     · texto em inglês

255 HAZARIKA, Bipan. Lacunary generalized difference statistical convergence in random 2-normed spaces. Proyecciones (Antofagasta), 2012, vol.31, no.4, p.373-390. ISSN 0716-0917.

        · resumo em inglês     · texto em inglês

255 CORTÉS--VEGA, LUIS A. EXISTENCE OF SOLUTIONS FOR A SYSTEM OF ELASTIC WAVE EQUATIONS. Proyecciones, 2001, vol.20, no.3, p.305-321. ISSN 0716-0917.

        · resumo em inglês     · texto em inglês

253 MONTENEGRO, Eduardo, CABRERA, Eduardo, GONZáLEZ, José et al. GRAPHS r-POLAR SPHERICAL REALIZATIONP. Proyecciones (Antofagasta), 2010, vol.29, no.1, p.31-39. ISSN 0716-0917.

        · resumo em inglês     · texto em inglês

250 ARGYROS, IOANNIS K e HILOUT, SAÏD. ON THE LOCAL CONVERGENCE OF A TWO-STEP STEFFENSEN-TYPE METHOD FOR SOLVING GENERALIZED EQUATIONS. Proyecciones (Antofagasta), 2008, vol.27, no.3, p.319­-330. ISSN 0716-0917.

        · resumo em inglês     · texto em inglês

250 MARCH, E. e MORILLAS, P. M. THE NATURAL VECTOR BUNDLE OF THE SET OF MULTIVARIATE DENSITY FUNCTIONS. Proyecciones (Antofagasta), 2005, vol.24, no.3, p.239-255. ISSN 0716-0917.

        · resumo em inglês     · texto em inglês

249 MORAIS FILHO, DANIEL CARLOS de, SOUTO, MARCO A. S. e MARCOS DO O., JOÃO. A COMPACTNESS EMBEDDING LEMMA, A PRINCIPLE OF SYMETRIC CRITICALITY AND APPLICATIONS TO ELLIPTIC PROBLEMS. Proyecciones (Antofagasta), 2000, vol.19, no.1, p.1-17. ISSN 0716-0917.

        · texto em espanhol

248 SOTO, RICARDO L. REALIZABILITY BY SYMMETRIC NONNEGATIVE MATRICES*. Proyecciones (Antofagasta), 2005, vol.24, no.1, p.65-78. ISSN 0716-0917.

        · resumo em inglês     · texto em inglês

247 YUE, YUELI e GUI SHI, FU. L-FUZZY CLOSURE OPERATOR. Proyecciones (Antofagasta), 2006, vol.25, no.3, p.237-247. ISSN 0716-0917.

        · resumo em inglês     · texto em inglês

245 CALDAS CUEVA, MIGUEL e KUMAR SARAF, RATNESH. PRESERVING FUZZY SG-CLOSED SETS. Proyecciones, 2001, vol.20, no.2, p.127-138. ISSN 0716-0917.

        · resumo em inglês     · texto em inglês

245 JAGAN, J. e DEEKSHITULU, G. V. S. R. Comparison theorems on fractional order difference equations. Proyecciones (Antofagasta), 2013, vol.32, no.1, p.31-46. ISSN 0716-0917.

        · resumo em inglês     · texto em inglês

244 OER, Z. SEPARATION PROBLEM FOR STURM-LIOUVILLE EQUATION WITH OPERATOR COEFFICIENT. Proyecciones, 2001, vol.20, no.2, p.177-191. ISSN 0716-0917.

        · resumo em inglês     · texto em inglês

243 BATIR, Necdet e CHEN, Chao-Ping. Improving some sequences convergent to Euler-Mascheroni constant. Proyecciones (Antofagasta), 2012, vol.31, no.1, p.29-38. ISSN 0716-0917.

        · resumo em inglês     · texto em inglês

241 LÓPEZ, J, RIVERA, M e LOAIZA, G. ON OPERATOR IDEALS DEFINED BY A REFLEXIVE ORLICZ SEQUENCE SPACE. Proyecciones (Antofagasta), 2006, vol.25, no.3, p.271-291. ISSN 0716-0917.

        · resumo em inglês     · texto em inglês

234 GUI SHI, FU. Sß-COMPACTNESS IN L-TOPOLOGICAL SPACES. Proyecciones (Antofagasta), 2005, vol.24, no.2, p.153-165. ISSN 0716-0917.

        · resumo em inglês     · texto em inglês

232 AMER LATIF, Muhammad. On some refinements of companions of Fejer's inequality via superquadratic functions. Proyecciones (Antofagasta), 2012, vol.31, no.4, p.309-332. ISSN 0716-0917.

        · resumo em inglês     · texto em inglês

232 RAJ, Kuldip, SHARMA, Sunil K e GUPTA, Amit. Generalized difference entire sequence spaces. Proyecciones (Antofagasta), 2012, vol.31, no.2, p.169-195. ISSN 0716-0917.

        · resumo em inglês     · texto em inglês

232 ARDJOUNI, Abdelouaheb e DJOUDI, Ahcene. Existence of positive periodic solutions for two types of second-order nonlinear neutral differential equations with variable delay. Proyecciones (Antofagasta), 2013, vol.32, no.4, p.377-391. ISSN 0716-0917.

        · resumo em inglês     · texto em inglês

230 MORAGA, MIRTA e AGUAYO, JOSÉ. A RADON NIKODYM THEOREM IN THE NON-ARCHIMEDEAN SETTING. Proyecciones, 2001, vol.20, no.3, p.263-279. ISSN 0716-0917.

        · resumo em inglês     · texto em inglês

227 MATHEW, Sunil e SUNITHA, M. S. Cycle connectivity in weighted graphs. Proyecciones (Antofagasta), 2011, vol.30, no.1, p.1-17. ISSN 0716-0917.

        · resumo em inglês     · texto em inglês

224 SOLEYMANI, F e HOSSEINABADI, V. Robust cubically and quartically iterative techniques free from derivative. Proyecciones (Antofagasta), 2011, vol.30, no.2, p.149-161. ISSN 0716-0917.

        · resumo em inglês     · texto em inglês

223 SHUKLA, A. K. e PRAJAPATI, J. C. ON SOME PROPERTIES OF A CLASS OF POLYNOMIALS SUGGESTED BY MITTAL. Proyecciones (Antofagasta), 2007, vol.26, no.2, p.145-156. ISSN 0716-0917.

        · resumo em inglês     · texto em inglês

223 AIYUB, M. Some new generalized I-convergent difference sequence spaces defined by a sequence of moduli. Proyecciones (Antofagasta), 2013, vol.32, no.2, p.159-171. ISSN 0716-0917.

        · resumo em inglês     · texto em inglês

222 GUO XU, ZHEN e GUI SHI, FU. SPN-COMPACTNESS IN L-TOPOLOGICAL SPACES. Proyecciones (Antofagasta), 2006, vol.25, no.1, p.47-61. ISSN 0716-0917.

        · resumo em inglês     · texto em inglês


Página1 de 5 [Primeira]  [Anterior]  [Próxima]  [Última]


© 2004  SciELO
scielo@scielo.org
scielo@scielo.org